# SDR FDEA201105081780

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,127 hours, 12,282 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FSS DISCHARGE LIGHT ILLUMINATED ON FLT STA 7L AND 7R SHOWING RED ON FSS PANEL WITH TEMP INDICATION 500F.  SUPPRESSION FLUID DRAINING FROM BOOM AT 2R, NO SMOKE,  FUMES OR INDICATION OF FIRE CONFIRMED BY CFR CREW.  REACIVATED THE PORTABLE FIRE EXTINGUISHER BOTTLES IAW MM 26-24-01-4, LANDED. RELEASED FOR SERVICE IAW MEL: 26-25-02.  COMPLIED WITH EA 1-2620-148366.
